Alert archive / Arkansas / River Flood Advisories in 2017
River Flood Advisory 11, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood advisory at Apr 26, 2017, 3:04 PM CDT for Franklin County, Johnson County, Logan County, Arkansas. It was in force for 52 hr.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2017, 3:04 PM CDT (20:04 UTC)
- Expired
- Apr 28, 2017, 7:00 PM CDT
- In force
- 52 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Franklin County, AR, Johnson County, AR, Logan County, AR
The radar
The Western Arkansas radar (KSRX), 63 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River at Ozark L/D Tailwater (OZGA4).
- Action stage
- 355.5 ft
- Minor stage
- 357 ft
- Moderate stage
- 363 ft
- Major stage
- 365 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood advisory went out at Apr 26, 12:43 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Apr 26, 12:43 PM CDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1243 PM CDT Wed Apr 26 2017
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
MVFR cigs with areas of IFR conditions will persist through
the afternoon and into the evening for most locations...with
scattered showers eventually tapering off. Could see IFR
conditions develop again late tonight for the northwest AR
sites.
&&
.PREV DISCUSSION... /Issued 1029 AM CDT Wed Apr 26 2017/
..UPDATE...
DISCUSSION...
Strongest storms have exited east of the forecast area...with
some lingering showers/isolated storms across far southeast
OK into western AR. Have trimmed back the flash flood watch
by removing most of the OK counties. Otherwise...cloudy and
cool with areas of mostly light showers expected through the
afternoon.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 41 68 55 76 / 20 10 40 20
FSM 43 71 57 81 / 20 0 20 30
MLC 41 72 59 78 / 0 0 10 30
BVO 39 67 51 74 / 20 10 50 20
FYV 40 68 56 76 / 30 10 30 30
BYV 41 67 55 74 / 40 0 40 30
MKO 41 70 56 76 / 20 10 30 30
MIO 39 67 53 74 / 40 10 60 30
F10 42 70 58 76 / 0 20 20 30
HHW 43 72 58 79 / 0 0 10 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 1 PM CDT this afternoon for OKZ069-072-
076.
AR...Flash Flood Watch until 1 PM CDT this afternoon for ARZ001-002-
010-011-019-020-029.
&&
AVIATION...18Hazardous weather outlook, Apr 26, 1:00 PM CDT, 2 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 100 PM CDT Wed Apr 26 2017 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 100 PM CDT Wed Apr 26 2017 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...Limited. AREA...Western Arkansas. ONSET...Ongoing. FLASH FLOOD. RISK...Limited. AREA...Far Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. DISCUSSION... Lingering areas of showers and a few isolated thunderstorms will persist into the afternoon across western Arkansas. Severe weather is not expected. Evening and overnight rainfall resulted in areas of flooding especially across northwest Arkansas. The threat of additional heavy rainfall has ended...but periods of light to moderate rain will continue into the afternoon. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Spotter Network is not expected. Please relay any reports of storm damage or flooding to the NWS in Tulsa. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...Thunderstorm Potential...High Wind Potential. FRIDAY and SATURDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. SUNDAY...Thunderstorm Potential...High Wind Potential. MONDAY and TUESDAY...No Hazards. EXTENDED DISCUSSION... There may be a brief lull in thunderstorms late Wednesday into Thursday between weather systems. Additional storms may form Thursday evening as the next low pressure system approaches. On Friday, a warm front will move north across central and eastern Oklahoma and be a focus for strong to severe thunderstorms. The airmass may remain capped much of the afternoon on Friday, with the better chance for storms developing by late afternoon into early evening. Strong deep layer wind shear and moderate instability will support supercells capable of large hail, damaging winds and tornadoes across much of the Southern Plains. Eventually, these late afternoon and evening storms will form a large complex of storms, with the potential for heavy rain. Flooding is becoming an increasing concern for this weekend's upcoming storm system. It now appears that 6-7 inches of rain is possible for portions of southeast Oklahoma into western Arkansas with isolated higher amounts. This will cause river flooding as well as flash flooding. EMERGENCY MANAGEMENT PLANNING STATEMENT... Continue to follow the latest updates regarding the expected hazardous weather this week. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Apr 26, 9:24 AM CDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
924 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 AM TSTM WND DMG ROGERS 36.33N 94.12W
04/26/2017 BENTON AR TRAINED SPOTTER
TREES SNAPPED AND UPROOTED SOUTH OF ROGERS AIRPORT.
&&
AEJLocal storm report, Apr 26, 9:46 AM CDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
946 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM TSTM WND DMG EUREKA SPRINGS 36.40N 93.74W
04/26/2017 CARROLL AR PUBLIC
NUMEROUS TREES DOWN IN TOWN AND AT THE HOLIDAY ISLE GOLF
COURSE. RELAYED VIA SOCIAL MEDIA.
&&
KAHLocal storm report, Apr 26, 9:57 AM CDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
957 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM FLASH FLOOD NATURAL DAM 35.65N 94.39W
04/26/2017 CRAWFORD AR BROADCAST MEDIA
NATURAL DAM ROAD IS SHUT DOWN DUE TO FLOODING. RELAYED
VIA BROADCAST MEDIA SOCIAL MEDIA ACCOUNTS.
&&
KAHLocal storm report, Apr 26, 12:20 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
1220 PM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 PM TSTM WND DMG HIGHFILL 36.26N 94.36W
04/25/2017 BENTON AR COUNTY OFFICIAL
PART OF A TIN ROOF TORN OFF A BARN. TIME IS RADAR
ESTIMATED.
0859 PM HAIL 1 NNW MILFAY 35.77N 96.57W
04/25/2017 E1.00 INCH CREEK OK TRAINED SPOTTER
1030 PM TSTM WND GST 2 NNE GRAY 36.16N 96.07W
04/25/2017 M63.00 MPH TULSA OK TRAINED SPOTTER
1040 PM TSTM WND DMG 4 W ADAIR 36.44N 95.34W
04/25/2017 MAYES OK EMERGENCY MNGR
HOUSE WITH ROOF DAMAGE WEST OF ADAIR NEAR HIGHWAY 28 AND
430 ROAD. RADAR INDICATED DEBRIS SIGNATURE. POSSIBLE
TORNADO.
1045 PM HAIL TULSA 36.13N 95.92W
04/25/2017 E1.00 INCH TULSA OK PUBLIC
NEAR TULSA INTERNATIONAL AIRPORT.
1055 PM HAIL 2 SSW SAND SPRINGS 36.11N 96.12W
04/25/2017 E1.00 INCH TULSA OK TRAINED SPOTTER
1.1 MILES WEST OF HIGHWAY 97 ON WEST 41ST ST.
1115 PM FLASH FLOOD SAND SPRINGS 36.14N 96.11W
04/25/2017 TULSA OK TRAINED SPOTTER
STREET FLOODING ON FOREST DRIVE. ROAD IMPASSABLE.
1133 PM FLASH FLOOD SPERRY 36.30N 95.99W
04/25/2017 TULSA OK AMATEUR RADIO
WATER COVERING HIGHWAY 11 ON SOUTH SIDE OF SPERRY.
1137 PM HAIL PRYOR 36.31N 95.32W
04/25/2017 E1.00 INCH MAYES OK EMERGENCY MNGR
1145 PM TSTM WND GST ADAIR 36.44N 95.27W
04/25/2017 E70.00 MPH MAYES OK EMERGENCY MNGR
1153 PM HAIL 6 NNW STIDHAM 35.45N 95.74W
04/25/2017 M2.75 INCH MCINTOSH OK EMERGENCY MNGR
OCCURRED AT TIGER MOUNTAIN AND I40
1215 AM TSTM WND GST 5 W CHECOTAH 35.47N 95.61W
04/26/2017 M73.00 MPH MCINTOSH OK STORM CHASER
INTERSTATE 40 AND HIGHWAY 150
1220 AM TSTM WND DMG N CHECOTAH 35.47N 95.52W
04/26/2017 MCINTOSH OK STORM CHASER
TREES AND POWER LINES DOWN ON NORTHERN SIDE OF CHECOTAH.
PART OF CHECOTAH WITHOUT POWER.
1220 AM TSTM WND DMG 1 WSW RENTIESVILLE 35.52N 95.51W
04/26/2017 MCINTOSH OK TRAINED SPOTTER
LARGE HIGHWAY SIGN KNOCKED OVER ON US HIGHWAY 69.
1229 AM HAIL RENTIESVILLE 35.52N 95.49W
04/26/2017 E2.75 INCH MCINTOSH OK EMERGENCY MNGR
GOLF BALL TO BASEBALL SIZED HAIL IN RENTIESVILLE.
1233 AM HAIL 1 NNW RENTIESVILLE 35.53N 95.50W
04/26/2017 E1.75 INCH MCINTOSH OK TRAINED SPOTTER
1235 AM HAIL OKTAHA 35.58N 95.47W
04/26/2017 E1.00 INCH MUSKOGEE OK PUBLIC
VIA FACEBOOK.
1257 AM TSTM WND GST 3 ENE HIGHFILL 36.28N 94.31W
04/26/2017 M61.00 MPH BENTON AR ASOS
MEASURED BY ASOS AT NW ARKANSAS REGIONAL AIRPORT.
1258 AM TSTM WND DMG HIGHFILL 36.26N 94.36W
04/26/2017 BENTON AR COUNTY OFFICIAL
PART OF A TIN ROOF TORN OFF A BARN. TIME IS RADAR
ESTIMATED.
1258 AM TSTM WND DMG HIGHFILL 36.26N 94.36W
04/26/2017 BENTON AR COUNTY OFFICIAL
PART OF A TIN ROOF TORN OFF A BARN. TIME IS RADAR
ESTIMATED.
0100 AM TSTM WND DMG 5 ESE BELLA VISTA 36.40N 94.15W
04/26/2017 BENTON AR PUBLIC
SMALL TREE FELL ON HOME CAUSING ROOF DAMAGE
0105 AM TSTM WND DMG BENTONVILLE 36.37N 94.21W
04/26/2017 BENTON AR EMERGENCY MNGR
TREES DOWN IN BENTONVILLE
0105 AM TSTM WND GST BENTONVILLE 36.37N 94.21W
04/26/2017 E60.00 MPH BENTON AR PUBLIC
0106 AM TSTM WND DMG ROGERS 36.33N 94.12W
04/26/2017 BENTON AR TRAINED SPOTTER
TREES SNAPPED AND UPROOTED SOUTH OF ROGERS AIRPORT.
0107 AM TSTM WND DMG 1 E BENTONVILLE 36.37N 94.19W
04/26/2017 BENTON AR EMERGENCY MNGR
TREE DOWN ON A HOUSE IN LITTLE FLOCK AR.
0108 AM TSTM WND DMG 3 NW FAYETTEVILLE 36.09N 94.20W
04/26/2017 WASHINGTON AR STORM CHASER
A COUPLE OF TREES DOWN
0110 AM TSTM WND DMG PEA RIDGE 36.45N 94.11W
04/26/2017 BENTON AR BROADCAST MEDIA
TREE DOWN ACROSS N DAVIS ROAD
0111 AM TSTM WND DMG 1 WSW BENTONVILLE 36.37N 94.23W
04/26/2017 BENTON AR TRAINED SPOTTER
LARGE TREE LIMBS DOWN...POSSIBLE DAMAGE TO CARPORT.
ESTIMATED 70 MPH.
0115 AM TSTM WND GST 2 E CAVE SPRINGS 36.26N 94.20W
04/26/2017 E60.00 MPH BENTON AR PUBLIC
ONE INCH TREEE LIMBS BROKEN
0130 AM TSTM WND DMG EUREKA SPRINGS 36.40N 93.74W
04/26/2017 CARROLL AR PUBLIC
NUMEROUS TREES DOWN IN TOWN AND AT THE HOLIDAY ISLE GOLF
COURSE. RELAYED VIA SOCIAL MEDIA.
0139 AM HAIL FAYETTEVILLE 36.06N 94.16W
04/26/2017 E0.75 INCH WASHINGTON AR BROADCAST MEDIA
0648 AM HAIL 11 SE PITTSBURG 34.60N 95.71W
04/26/2017 E0.88 INCH PITTSBURG OK EMERGENCY MNGR
NICKEL SIZE HAIL 5 MILES NORTH OF DAISY, JUST NORTH OF
THE PITTSBURG COUNTY LINE.
0700 AM HEAVY RAIN 1 E FAYETTEVILLE 36.06N 94.14W
04/26/2017 M3.10 INCH WASHINGTON AR MESONET
24 HR RAINFALL ENDING AT 7AM
0700 AM HEAVY RAIN 8 S SALLISAW 35.34N 94.79W
04/26/2017 M2.51 INCH SEQUOYAH OK OTHER FEDERAL
24 HR RAINFALL ENDING AT 7AM
0700 AM HEAVY RAIN 6 WSW SPRINGDALE 36.15N 94.23W
04/26/2017 M2.32 INCH WASHINGTON AR MESONET
24 HOUR RAINFALL ENDING AT 7AM
0700 AM HEAVY RAIN 1 NE PRAIRIE GROVE 35.99N 94.30W
04/26/2017 M2.60 INCH WASHINGTON AR MESONET
24 HR RAINFALL ENDING AT 7AM
0700 AM HEAVY RAIN SALLISAW 35.46N 94.79W
04/26/2017 M2.56 INCH SEQUOYAH OK MESONET
24 HR RAINFALL ENDING AT 7AM
0700 AM HEAVY RAIN 2 NW VINEY GROVE 36.03N 94.36W
04/26/2017 M2.68 INCH WASHINGTON AR MESONET
24 HR RAINFALL ENDING AT 7AM
0700 AM HEAVY RAIN 1 WSW FARMINGTON 36.04N 94.26W
04/26/2017 M2.86 INCH WASHINGTON AR MESONET
24 HR RAINFALL ENDING AT 7AM
0700 AM HEAVY RAIN 4 WNW STIGLER 35.28N 95.19W
04/26/2017 M3.10 INCH HASKELL OK MESONET
24 HR RAINFALL ENDING AT 7AM
0700 AM HEAVY RAIN 3 NE FAYETTEVILLE 36.09N 94.12W
04/26/2017 M3.06 INCH WASHINGTON AR OTHER FEDERAL
24 HR RAINFALL ENDING AT 7AM
0718 AM FLASH FLOOD FAYETTEVILLE 36.06N 94.16W
04/26/2017 WASHINGTON AR BROADCAST MEDIA
NUMEROUS REPORTS OF FLOODING RELAYED VIA SOCIAL MEDIA IN
THE CITY OF FAYETTEVILLE...INCLUDING FLOODED PARKING LOTS
AND CITY STREETS.
0801 AM HAIL HOWE 34.95N 94.64W
04/26/2017 E0.88 INCH LE FLORE OK EMERGENCY MNGR
DIME TO NICKEL SIZED HAIL IN TOWN. GROUND COVERED IN PEA
TO DIME SIZED HAIL JUST SOUTH OF TOWN.
0801 AM HAIL HEAVENER 34.89N 94.60W
04/26/2017 E0.88 INCH LE FLORE OK EMERGENCY MNGR
0812 AM HAIL HEAVENER 34.89N 94.60W
04/26/2017 E1.75 INCH LE FLORE OK EMERGENCY MNGR
SEVERAL VEHICLES HAVE BROKEN WINDSHIELDS AND BODY DAMAGE
ON THE NORTH SIDE OF TOWN.
0818 AM FLASH FLOOD HUNTSVILLE 36.09N 93.74W
04/26/2017 MADISON AR DEPT OF HIGHWAYS
A SECTION OF STATE HIGHWAY 23 HAS BEEN CLOSED DUE TO HIGH
WATER. REPORT RECEIVED VIA ARKANSAS STATE HIGHWAY AND
TRANSPORTATION DEPARTMENT TWITTER ACCOUNT. EXACT LOCATION
ESTIMATED USING AHTD ROAD CONDITIONS MAP.
0857 AM HAIL CHARLESTON 35.30N 94.04W
04/26/2017 E1.00 INCH FRANKLIN AR AMATEUR RADIO
0955 AM FLASH FLOOD NATURAL DAM 35.65N 94.39W
04/26/2017 CRAWFORD AR BROADCAST MEDIA
NATURAL DAM ROAD IS SHUT DOWN DUE TO FLOODING. RELAYED
VIA BROADCAST MEDIA SOCIAL MEDIA ACCOUNTS.
&&
AEJLocal storm report, Apr 26, 1:33 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
133 PM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM TORNADO 6 WSW ADAIR 36.40N 95.37W
04/25/2017 MAYES OK NWS STORM SURVEY
STORM SURVEY INDICATES A TORNADO TOUCHED DOWN AROUND 6
MILES WSW OF ADAIR AND PRODUCED AT LEAST EF1 DAMAGE. THE
OVERALL TRACK WITH ADDITIONAL DAMAGE CONTINUES TO BE
SURVEYED AND THIS PRELIMINARY EF-SCALE RATING COULD
CHANGE...PENDING FURTHER INVESTIGATION. ADDITIONAL
DETAILS...INCLUDING PATH LENGTH AND WIDTH...WILL BE
PROVIDED ONCE THE SURVEY IS CONCLUDED.
&&
KAHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:09 PM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| Apr 25, 7:16 PM CDT | Special Weather Statement | TSA | Osage | 29 min |
| Apr 25, 7:21 PM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 39 min |
| Apr 25, 7:28 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 47 min |
| Apr 25, 7:44 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 46 min |
| Apr 25, 7:57 PM CDT | Special Weather Statement | TSA | Washington | 33 min |
| Apr 25, 8:03 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 42 min |
| Apr 25, 8:18 PM CDT | Special Weather Statement | TSA | Washington | 42 min |
| Apr 25, 8:27 PM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 36 hr |
| Apr 25, 8:27 PM CDT | River Flood Advisory | TSA | Cherokee | 36 hr |
| Apr 25, 8:29 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 46 min |
| Apr 25, 8:40 PM CDT | Special Weather Statement | TSA | Nowata | 35 min |
| Apr 25, 8:50 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 40 min |
| Apr 25, 9:07 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 23 min |
| Apr 25, 9:08 PM CDT | Special Weather Statement | TSA | Washington | 37 min |
| Apr 25, 9:21 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 24 min |
| Apr 25, 9:25 PM CDT | Special Weather Statement | TSA | Nowata | 35 min |
| Apr 25, 9:38 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 37 min |
| Apr 25, 10:03 PM CDT | Special Weather Statement | TSA | Tulsa | 27 min |
| Apr 25, 10:14 PM CDT | Special Weather Statement | TSA | Craig | 31 min |
| Apr 25, 10:17 PM CDT | Special Weather Statement | TSA | Pawnee | 28 min |
| Apr 25, 10:21 PM CDT | Areal Flood Advisory | TSA | Creek | 3 hr |
| Apr 25, 10:22 PM CDT | Special Weather Statement | TSA | Okfuskee | 38 min |
| Apr 25, 10:29 PM CDT | Special Weather Statement | TSA | Tulsa | 46 min |
| Apr 25, 10:35 PM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more | 14 hr |
| Apr 25, 10:35 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 40 min |
| Apr 25, 10:38 PM CDT | Special Weather Statement | TSA | Creek | 37 min |
| Apr 25, 10:42 PM CDT | Special Weather Statement | TSA | Nowata | 48 min |
| Apr 25, 10:48 PM CDT | Special Weather Statement | TSA | Ottawa | 27 min |
| Apr 25, 10:56 PM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| Apr 25, 11:00 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Rogers, Tulsa, Wagoner | 3 hr |
| Apr 25, 11:01 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Wagoner | 44 min |
| Apr 25, 11:11 PM CDT | Special Weather Statement | TSA | Wagoner | 34 min |
| Apr 25, 11:14 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 46 min |
| Apr 25, 11:21 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 39 min |
| Apr 25, 11:30 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 45 min |
| Apr 25, 11:33 PM CDT | Tornado Warning | TSA | McIntosh, Okfuskee, Okmulgee | 27 min |
| Apr 25, 11:38 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, Mayes | 52 min |
| Apr 25, 11:40 PM CDT | Tornado Warning | TSA | Mayes | 20 min |
| Apr 25, 11:44 PM CDT | Tornado Warning | TSA | Craig, Mayes | 31 min |
| Apr 25, 11:56 PM CDT | Tornado Warning | TSA | McIntosh | 23 min |
| Apr 25, 11:57 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Okmulgee, Sequoyah, Wagoner | 33 min |
| Apr 26, 12:01 AM CDT | Tornado Warning | TSA | Craig, Delaware, Mayes | 15 min |
| Apr 26, 12:12 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Okmulgee, Pittsburg | 48 min |
| Apr 26, 12:15 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 45 min |
| Apr 26, 12:24 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 51 min |
| Apr 26, 12:39 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 51 min |
| Apr 26, 12:49 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, McIntosh, Muskogee and 1 more | 41 min |
| Apr 26, 12:57 AM CDT | Special Weather Statement | TSA | Haskell, Pittsburg | 33 min |
| Apr 26, 1:18 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 42 min |
| Apr 26, 1:28 AM CDT | Special Weather Statement | TSA | Sequoyah | 47 min |
| Apr 26, 1:55 AM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| Apr 26, 2:17 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 28 min |
| Apr 26, 2:47 AM CDT | Special Weather Statement | TSA | Sequoyah | 43 min |
| Apr 26, 4:17 AM CDT | Special Weather Statement | TSA | Pittsburg | 28 min |
| Apr 26, 4:20 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okmulgee | 115 min |
| Apr 26, 4:22 AM CDT | Special Weather Statement | TSA | Pittsburg | 23 min |
| Apr 26, 4:26 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 49 min |
| Apr 26, 4:37 AM CDT | Special Weather Statement | TSA | Muskogee | 38 min |
| Apr 26, 4:43 AM CDT | Special Weather Statement | TSA | Okmulgee | 17 min |
| Apr 26, 4:48 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Pittsburg, Sequoyah | 42 min |
| Apr 26, 4:50 AM CDT | Severe Thunderstorm Warning | TSA | Okmulgee, Tulsa, Wagoner | 23 min |
| Apr 26, 4:53 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Wagoner | 20 min |
| Apr 26, 5:18 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 42 min |
| Apr 26, 5:57 AM CDT | Areal Flood Advisory | TSA | Adair, Haskell, LeFlore, Sequoyah | 2 hr |
| Apr 26, 6:00 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Muskogee, Pittsburg, Pushmataha | 2 hr |
| Apr 26, 6:22 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg | 38 min |
| Apr 26, 6:48 AM CDT | Special Weather Statement | TSA | Latimer | 42 min |
| Apr 26, 7:00 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 45 min |
| Apr 26, 7:35 AM CDT | Special Weather Statement | TSA | LeFlore | 25 min |
| Apr 26, 7:50 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 25 min |
| Apr 26, 7:51 AM CDT | Areal Flood Advisory | TSA | Choctaw, Haskell, Latimer, LeFlore, Pushmataha, Sequoyah | 3 hr |
| Apr 26, 8:14 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 31 min |
| Apr 26, 8:24 AM CDT | Special Weather Statement | TSA | Pushmataha | 36 min |
| Apr 26, 8:28 AM CDT | River Flood Warning | TSA | Ottawa | 36 hr |
| Apr 26, 8:28 AM CDT | River Flood Warning | TSA | Ottawa | 42 hr |
| Apr 26, 9:00 AM CDT | Special Weather Statement | TSA | LeFlore | 30 min |
| Apr 26, 9:14 AM CDT | River Flood Warning | TSA | Adair, Delaware | 38 hr |
| Apr 26, 9:14 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 44 hr |
| Apr 26, 9:14 AM CDT | River Flood Warning | TSA | Cherokee | 6 days |
Nearby
River Flood Advisories in Arkansas, 2017Every river flood advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.